# SDR AC2R2016050902

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N139CN
- Make and model: Agusta AW139
- Aircraft serial: 41014
- Aircraft time: 6,147 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 3G6220V01352
- Part serial: MCR5676
- Condition: Weak
- Location: Main Rotor
- Part time: 1,693 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WEAK M/R DAMPER CAUSED ENGINE TORQUE MISCOMPARE.  CAUSED BY VIBRATION.
